Quasi-nilpotent groups
Doklady Akademii Nauk, Tome 155 (1964) no. 5, pp. 1003-1005
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_155_5_a1,
author = {Sh. S. Kemkhadze},
title = {Quasi-nilpotent groups},
journal = {Doklady Akademii Nauk},
pages = {1003--1005},
year = {1964},
volume = {155},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_155_5_a1/}
}
Sh. S. Kemkhadze. Quasi-nilpotent groups. Doklady Akademii Nauk, Tome 155 (1964) no. 5, pp. 1003-1005. http://geodesic.mathdoc.fr/item/DAN_1964_155_5_a1/